MAUDE Adverse Event Report: SYNTHES GMBH STRAIGHT TIP T25 DRIVER-LONG; SCREWDRIVERS

SYNTHES GMBH STRAIGHT TIP T25 DRIVER-LONG; SCREWDRIVERS
Catalog Number 03.632.401
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received.No conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 the patient underwent for a surgery.During the surgery when final tightening it was troubled with the distal part being torn.When tighten the inne screw or slip/loses its grip in the tightening.The surgery was extended for 15 minutes.The patient outcome was unknown.This complaint involves one (1) device.This report is for (1).Straight tip t25 driver-long.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: updated data: d4 - lot number.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Visual inspection: scrdrivershaft t25 long straight tip w/h (part# 03.632.401, lot# 8391708, qty# 1) was returned and received at us cq.Upon visual inspection at cq, it is observed that the distal tip of the device got stripped.The condition of the device is consistent as an end of life indicator for the device.No other issues were identified during inspection.The received condition is consistent with the complaint condition thus the complaint is confirmed.Investigation conclusion: the complaint is being confirmed for scrdrivershaft t25 long straight tip w/h (part# 03.632.401, lot# 8391708) as the distal tip of the device got stripped.After a visual inspection per guidance provided, it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot, part # 03.632.401, lot # 8391708, manufacturing site: hägendorf, and release to warehouse date: 24.June 2013.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STRAIGHT TIP T25 DRIVER-LONG
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11440498
Report Number8030965-2021-01725
Device Sequence Number3523772
Product Code HXX
UDI-Device Identifier07611819502031
UDI-Public(01)07611819502031
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.401
Device Lot Number8391708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer03/17/2021
03/25/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date03/17/2021
04/20/2021
Patient Sequence Number1